Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 20, 2014, 07:44:18 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 620460
  • Total Topics: 46751
  • Online Today: 191
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 130
Total: 133

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Has anyone experianced Hiv Med related Gynecomastia  (Read 2513 times)

0 Members and 1 Guest are viewing this topic.

Offline roscoedog

  • Member
  • Posts: 8
Has anyone experianced Hiv Med related Gynecomastia
« on: June 06, 2008, 01:03:58 PM »
Looking for treatment options,hopefully and anti estrogen to take care of it. But I am on a list of drugs all known to contribute to Gynecomastia, Sustiva, Lexpro, xanax my sleeping pill Temazepam and my hair loss drug Propecia.   I have been on all of these for years so I do not know why I am just now having this problem.
  I am in very good shape with low body fat as well, and never on steroids, and my natural testosterone levels always test normal.. Just looking for others who may have had this problem.. Looks like I may have to go off of everything cept the Sustiva, to see whats causing this..
  Anyway just wondering if anyone has had this and what there docs put them on. I have heard if you let it go to long the fatty deposits will become fibrous and you can only remove them with surgery.

Offline Peter Staley

  • Member
  • Posts: 1,337
  • Founder & Advisory Editor, AIDSmeds.com
    • AIDSmeds.com
Re: Has anyone experianced Hiv Med related Gynecomastia
« Reply #1 on: June 07, 2008, 10:28:47 AM »
roscoedog -- please create only one thread in our forums when you ask a question.  I'm locking this thread, since others have posted responses in your other thread.

Peter

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.